Ask an expert
Question

29 Jan 2004

Cipramil
Is there any other drugs that can be used instead of the Cipramil. My boyfriend is experiencing a lot of the side effects (libido loss, no ejaculation etc)
Answer 266 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Wendy, yes. SOME people can get such side-effects on any specific one of the antidepressants, but few if any, fortunately, get such side-effects on all of them. So there are a range of alternatives his doctor can consider, both other members of the SSRI family ( like Cipramil / Cilift) or somewhat chemically different antidepressants. He needs to discuss this with his doctor, both to choose a different drug, and to plan the best way to swtich from one to another, not always a simple matter. And as Paul says, much depends on the severity of the depression, and of the sexual side-effects.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19312 votes
Vote